Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

Z. Balogh - S. Buckley

Sphericalization and flattening

created by zoltan on 08 Dec 2004
modified on 13 Aug 2007


Published Paper

Inserted: 8 dec 2004
Last Updated: 13 aug 2007

Journal: Conformal Geometry and dynamics
Volume: 9
Pages: 76-101
Year: 2005


Conformal deformations of flattening and sphericalization of length metric spaces are considered. These are dual to each other if the space satisfies a simple quantitative connectivity property. Moreover, the quasihyperbolic metrics corresponding to the flat and spherical metrics are bilipschitz equivalent.

Keywords: quasihyperbolic metric, bilipschitz equivalence


Credits | Cookie policy | HTML 5 | CSS 2.1